Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Taking Domperidone for episodic vomiting. Have hypertension

Hi I this is my complaint Firstly episodic vomitting n I don t know what cause it...I rely on domperidone for it. (3 months) aggravate by stress I got hypertension too.... sometime I felt pain in my right hypochondrium (2 years) it come and goes Lately I found that my tonsil is large as in larger than my friends tonsil plus I can see my own epiglottis without need to use tongue depresser
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Thanks for contacting the HCM

you have the history of hypertension and vomiting, there for first control the hypertension strictly .You found that your tonsil is large as in larger than your friends tonsil plus you can see your own epiglottis without need to use tongue depressor. if there is no pain or congestion in your tonsil or uvula then there is no requirement to so much worry because these may be normal for you, For better diagnosis you may consult the ENT specialist. Thanks
Answered: Tue, 9 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor